# SDR SWAA2024080705556

- Difficulty date: June 25, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME WEB LOCATED STA259.5 AND BETWEEN STR8R TO STR9R AT FWD GALLEY AREA 2024-405014<[01] TOOL USED STEP 5 EDDY CURRENT EQUIPMENT. PN: NORTEC 600D; SN:210138003; DUE DATE: 11-JUN-25;[02] PERFORMED REPAIR ON FRAME WEB LOCATED STA259.5 AND BETWEEN STR 8R TO STR 9R AT FWD GALLEY AREA IAW EA 24-153-01833 WIP 1 AND EA 24-153-01833 SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTED STEP 2  PERFORMED REPAIR ON FRAME WEB LOCATED STA259.5 AND BETWEEN STR 8R TO STR 9R AT FWD GALLEY AREA DUE TO FOUND OUT LIMITS BECAUSE EXCEED LIMITS IAW B737-700 SRM 53-00-07-1A-1 PARAGRAPH 4.D.(1)(A)FIGURE 102 DETAIL E REPAIRED IAW EA 24-153-01833 WIP 1 AND EA 24-153-01833 TOOL USED CALIPER P/N: 8647A42; S/N: B22058354 ;DUE DATE: 07-SEP-24 SEE INDIVIDUAL SIGNOFFS BELOW;[04] CORRECTED STEP 2 PERFORMED REPAIR ON FRAME WEB LOCATED STA259.5 AND BETWEEN STR 8R TO STR 9R AT FWD GALLEY AREA DUE TO FOUND OUT LIMITS BECAUSE EXCEED LIMITS IAW B737-700 SRM 53-00-07-1A-1 PARAGRAPH 4.D.(1)(A)FIGURE 102 DETAIL E REPAIRED IAW EA 24-153-01833 WIP 1 AND EA 24-153-01833 TOOL USED CALIPER P/N: 8647A42; S/N: B22058354 ;DUE DATE: 07-SEP-24   SEE INDIVIDUAL SIGNOFFS BELOW;[05] CORRECTED STEP 4 PERFORMED REPAIR ON FRAME WEB LOCATED STA259.5 AND BETWEEN STR 8R TO STR 9R AT FWD GALLEY AREA DUE TO FOUND OUT LIMITS BECAUSE EXCEED LIMITS IAW B737-700 SRM 53-00-07-1A-1 PARAGRAPH 4.D.(1)(A)FIGURE 102 DETAIL E REPAIRED IAW EA 24-153-01833 WIP 1 AND EA 24-153-01833
